Posted by Dan (184.108.40.206) on October 22, 1999 at 15:57:38:
In Reply to: Painfree for 9 days and now the pre-symptoms are back. What is going on????? posted by Claudette on October 22, 1999 at 15:17:24:
Sorry you are still experiencing pain. Don't know about others, but, over the last 17 years or so, I have had a consistant pattern of mild (relatively) HAs as my cycle begins to end.
It usually takes me up to a week to get the proper level of verapamil in my system. Then, after 6 to 8 weeks of verapamil-blocked attacks, I go through a period of a week or so that is completely attack-free. That is usually when I begin to taper off on the verapamil. As I get down below 180mg the verapamil block fails. Sometimes (like this time) the attacks come back full strength, and I immediately increase the verapamil for another two weeks and then try again. I usually have two or three very mild attacks (1-2 on Kip scale) with longer than normal spacing between. That signals the final end of the cycle. Then completely free until the next cycle starts (6-8 months).
I sure hope this is the case for you.
Post a Followup